Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Nonnegatively curved 5–manifolds with almost maximal symmetry rank.

Galaz-Garcia, Fernando and Searle, Catherine (2014) 'Nonnegatively curved 5–manifolds with almost maximal symmetry rank.', Geometry & topology., 18 (3). pp. 1397-1435.


Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(290Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.2140/gt.2014.18.1397
Date accepted:14 December 2013
Date deposited:13 December 2019
Date of first online publication:07 July 2014
Date first made open access:13 December 2019

Save or Share this output

Export:
Export
Look up in GoogleScholar